On a Third-Order System of Difference Equations with Variable Coefficients
Stevo Stević,
Josef Diblík,
Bratislav Iricanin and
Zdenek Šmarda
Abstract and Applied Analysis, 2012, vol. 2012, 1-22
Abstract:
We show that the system of three difference equations , , and , , where all elements of the sequences , , , , , and initial values , , , , are real numbers, can be solved. Explicit formulae for solutions of the system are derived, and some consequences on asymptotic behavior of solutions for the case when coefficients are periodic with period three are deduced.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/508523.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/508523.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:508523
DOI: 10.1155/2012/508523
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().